# SDR REXA2016110502137

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N331PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15331
- Aircraft time: 5,452 hours, 3,666 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Low Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FROM AML 3347968-1 OIL LEVEL DROPPED IN EICAS.  DROPPED TO 15 PERCENT.  REMOVED AND REPLACED THE RT ENGINE IAW JC 900-72-430-902 OPS CHECKED GOOD 
IAW JC 900-72-430-906 .
